International Journal of Advanced Educational Research

International Journal of Advanced Educational Research

ISSN: 2455-6157

Vol. 2, Issue 5 (2017)

Lebesgue decomposition theorem and its extension to signed measures

Author(s): Baljodh Singh
Abstract: By Lebesgue Decomposition Theorem for any finite measurable space (X,, we prove that if be any other finite measure on then there exist a unique pair of measures ( ) such that = and and . The result can be extended to signed measures also.
Pages: 195-198  |  559 Views  201 Downloads
Journals List Click Here Research Journals Research Journals